# SDR HEEA087262

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 14,721 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 4369
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP LEAKING AROUND STEM. REPLACED WITH SERVICEABLE PART.
